# SDR SWAA2015100544578

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 25,801 hours, 15,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER EXIT SIGN, LIGHT BULB INOPERATIVE.  RELAMPED BULB IAW AMM.
